# SDR UIEA2019070304664

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,599 hours, 11,229 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OVER PRESSURIZATION VALVE DOOR NOT FLUSH.( RESET OVER PRESSURIZATION VALVE IAW 21-31-01. )
